Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the Cousin problems


Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 71 (1965), 737-741
MathSciNet review: 0206327
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Behenke and K. Stein, Analytische Funktionen mehrerer Veränderlichen zuvorgegeben Null- und Polstellenflächen, Jber. Deutsch. Math.-Verein. 47 (1937), 177-192.
  • 2. Stewart Scott Cairns, Introductory topology, The Ronald Press Co., New York, 1961. MR 0119198 (22 #9964)
  • 3. L. Hörmander, Lectures on functions of several complex variables, Van Nostrand, 1965 (to appear).
  • 4. Hans Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. (2) 64 (1956), 514–522. MR 0081952 (18,473b)
  • 5. Wolfgang Rothstein, Die Fortsetzung vier- und höherdimensionaler analytischer Flächen des 𝑅_{2𝑛}(𝑛≧3). (Cousinsche Verteilungen 2. Art), Math. Ann. 121 (1950), 340–355 (German). MR 0034853 (11,652e)
  • 6. Wolfgang Rothstein, Über die Fortsetzung von Verteilungen meromorpher Ortsfunktionen im 𝑅₆, Math. Ann. 124 (1952), 303–308 (German). MR 0047788 (13,932a)
  • 7. Günter Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345–360 (German). MR 0148941 (26 #6437)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11367-2
PII: S 0002-9904(1965)11367-2